bleuorchid21

Dermadoctor MED e TATE

I received a sample a few months ago and as someone who has excessive sweating (no matter what I am doing), this seemed to stop the sweating when I used it. I was wondering if there was a way of being able to use the wipes more than once? Can you cut them and save them without drying out? I am considering buying a box but would have to use almost daily and $576 is a bit much for me to spend in a year for 12 boxes.

Titian06

Re: Dermadoctor MED e TATE

@blueorchid21 - I understand what you are going through.  Your descriptions sound like me, just a little more serious.  Even if it isn't hyperhidrosis your doctor should still be able to prescribe a medication to help with the excessive sweating.  Go to Google and type in "hyperhidrosis medication."  It will come back with to med websites that list medications.  It will also come back with the International Hyperhidrosis Society.  Do your research on the medications and then ask your doctor why s/he has not prescribed one for you.  You could also ask for a referral to a dermatologist if you feel that your doctor is not providing the help you need.

rikkie

Re: Dermadoctor MED e TATE

(0) Hearts

Have you always had to deal with that? I ended up with hyperhidrosis as a side effect from a medication I was taking and it was seriously awful, it just makes everything an unpleasant experience all the time. :smileysad: I hope you find a way to make this product (or something else) work for you!

bleuorchid21

Re: Dermadoctor MED e TATE

[ Edited ]

It has only really been serious the last couple of years. I haven't even been able to go to our cottage this year because within minutes, I am a hot sweaty mess. I just got blood test results back as it was thought I might have low blood sugar (before that, I got blood work done because someone suggested I might have a thyroid problem) (I also frequently get nausea and there is no way I am pregnant) but my results came back normal. I asked about hyperhidrosis today but the nurse suggested it might be anxiety of some kind (as my heart rate was 98 and I felt normal when she asked me). At night, I will wake up sweating and it isn't even warm in our house (my room is in the basement). The odd time I decide to have a bath (I am a shower person), I can only stay in 5-10 minutes as the heat starts making my body itch and I sweat badly.

 

It has gotten to the point where it makes me uncomfortable going out. When I am shopping, if I go to try clothes on, my back will be sweating so badly, I have to wipe it off and then spray it with my LaVanila fragrance. This literally happens within 10-15 minutes of shopping.

 

I have only ever tried MED e TATE and it seemed to stop the sweating on my lower back (where I sweat the most easily). I hate the thought of spending over $500 on a product but if I have to, I guess I have to. Hopefully cutting them in half and keeping them in the packet will preserve them and make me only have to buy 6 boxes a year. I just wish there was a cream version or they were less expensive.

rikkie

Re: Dermadoctor MED e TATE

(0) Hearts

How terrible. :smileysad: In my case I knew it was the medication causing it, and I went to ask my doctor to figure something else out instead but she was on vacation for several weeks so I saw another doctor who said "you can live with it" and that I needed to INCREASE the dose. Ugh. I should not have listened to him.  So I would say you know yourself better than some nurse does, and honestly if it is all the time I doubt it is anxiety. But being uncomfortable and anxious because you are sweating could be the case and causing a faster heart rate.

 

I hope you will think about going to get another opinion at the doctor's, there are so many who just don't take the time to listen to their patients and dismiss their concerns. I ended up in a coma for several days because a doctor didn't listen in one case, maybe the outcome won't be so drastic for you, but you shouldn't have your life disrupted so much if it could be fixed! Obviously I don't know all the details, but it doesn't sound like your doctor/nurse is doing their job properly by ignoring your concerns. 

bleuorchid21

Re: Dermadoctor MED e TATE

(0) Hearts

The pharmacist suggested going to the hospital when I picked up the medication today (for anxiety). I literally took a cold shower 10 minutes ago (because I was sweating so badly when picking up the medication (even my feet were sweating) and I am already starting to sweat again and my face is bright red. I really don't want to go to the hospital to be honest. I mentioned hyperhidrosis and the MED e TATE wipes but they had no idea what those were. The nurse yesterday also said there wasn't anything you could really do for "hyperhidrosis as did the pharmacist. It is just really disheartening when people keep suggesting stuff when you don't think it is that, like anxiety.

rikkie

Re: Dermadoctor MED e TATE

(0) Hearts

I definitely suggest looking up the International Hyperhidrosis Society like Titian06 mentioned. They have a thing on their website to help locate a doctor in your area who knows about the condition and can help out better than someone who has no idea beyond what the word means. I really hope you can find a doctor who will help, it is so frustrating when you aren't being heard, but don't give up!

laurabt

Re: Dermadoctor MED e TATE

(0) Hearts

Hi Bleuorchid21, you can certainly try cutting the wipes in half to double your uses.  If you try that, I recommend putting the half that you're not using back in the foil packet, & then storing it in a ziplock bag to help keep the moisture in.  Good luck! :smileyhappy: -Laura

bleuorchid21

Re: Dermadoctor MED e TATE

(0) Hearts

Thanks for the response :smileyhappy: I was thinking of putting it back in the foil packet if I cut it since that would probably help keep some of the moisture in it :smileyhappy:

Advanced
You must be signed in to add attachments
Conversation Stats
  • 8 replies
  • 271 views
  • 4 hearts
  • 4 in conversation
    • bleuorchid21
    • rikkie
    • Titian06
    • laurabt